# SDR SWIA2020091152465

- Difficulty date: August 27, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N142SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000475
- Aircraft time: 14,842 hours, 8,136 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 84-85
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, LT INBOARD SEAT TRACK AT FR.84-85, MARKED.  C-CHECK RO 9/8/2020.  REMOVED CORROSION AND REPAIRED LT INBOARD SEAT TRACK AT FR 84-85.  NO SIGNIFICANT CHANGE TO WEIGHT AND BALANCE.  SEE CONTINUATION FOR WEIGHT OF REPAIR PARTS, REF EMB175 SRM.
